Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

The Yamabe Problem on Subdomains of S6

Abstract : We prove in this Note the existence of complete conformally flat metrics of constant positive scalar curvature on the complement in S6 of a finite number of two dimensional smooth submanifolds.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-enpc.archives-ouvertes.fr/hal-00779890
Contributeur : Ist Enpc <>
Soumis le : mardi 22 janvier 2013 - 16:51:48
Dernière modification le : samedi 7 avril 2018 - 01:18:08

Identifiants

  • HAL Id : hal-00779890, version 1

Collections

Citation

F. Pacard. The Yamabe Problem on Subdomains of S6. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1994, 318 (7), pp.639-642. ⟨hal-00779890⟩

Partager

Métriques

Consultations de la notice

155